MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA SHORT SIZE#3R; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH CITATION TMZF HA SHORT SIZE#3R; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 6265-5213
Medical Device Problem Codes Degraded (1153); Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Insufficient Information (4580)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: pt.Reported; she had her initial hip replacement on (b)(6) 2010.She experienced a lot of pain and it started to dislocate after 11 years.On (b)(6) 2021, she had her 1st revision for dislocation.A second hip replacement which was also a stryker product was implanted.She had complaints about it from the moment it was put in.It just wasn't comfortable it didn't feel right.There was a lot of pain for three years and she was told everything was fine there was nothing wrong with the product.On (b)(6) 2025, she went for a second opinion and it was discovered that the ball was wearing on the stem causing a ridge to develop, the screw which held the ball was broken, she had severe bone loss, and metal shavings basically fallen off into her body.The second revision which was an emergency hip replacement was performed (on (b)(6) 2025) with non-stryker implants.It was discovered she had severe bone loss.Per the orthopedic surgeon; it looked like a bomb had gone off on her leg and the surgery was intense.This has left her relying on some sort of walking assistance device.Pt.Further stated her quality of life has completely changed; she's been in pain and suffering for the last five years.2nd revision.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
CITATION TMZF HA SHORT SIZE#3R
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25659003
Report Number0002249697-2026-00556
Device Sequence Number14852160
Product Code LZO
UDI-Device Identifier07613154316069
UDI-Public07613154316069
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Catalogue Number6265-5213
Device Lot Number32141601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight58 KG